# SDR RAIA0101006

- Difficulty date: January 11, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 17,438 hours, 20,008 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1588621
- Part serial: 91276H8928
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 17,438 hours, 20,008 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7400-STL- DURING TAXI SIDE WINDOW HEAT FAULT LIGHT ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED CAPTAINS SIDE WINDOW IAW ATR72 MAINTENANCE MANUAL.
